X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
q-stirling numbers (67) 67
mathematics (49) 49
mathematics, applied (30) 30
restricted growth functions (11) 11
stirling numbers (10) 10
combinatorics (8) 8
discrete mathematics and combinatorics (8) 8
polynomials (8) 8
q-stirling numbers of the second kind (8) 8
statistics & probability (8) 8
theoretical computer science (8) 8
applied mathematics (7) 7
computational theory and mathematics (7) 7
mathematical analysis (6) 6
mathematics - combinatorics (6) 6
q-analog (6) 6
q-bernoulli numbers (6) 6
formula (5) 5
permutations (5) 5
q-analogs (5) 5
statistics (5) 5
calculus (4) 4
euler-mahonian statistics (4) 4
number theory (4) 4
numbers (4) 4
q-analogues (4) 4
q-bell numbers (4) 4
q-bernstein polynomials (4) 4
q-euler numbers (4) 4
[formula omitted]-stirling numbers (3) 3
combinatorial analysis (3) 3
formulas (3) 3
frobenius (3) 3
generalized stirling numbers (3) 3
generating function (3) 3
mahonian statistics (3) 3
mathematics - classical analysis and odes (3) 3
partition (3) 3
partitions (3) 3
q-analogue (3) 3
q-bernoulli polynomials (3) 3
q-stirling number (3) 3
q-volkenborn integrals (3) 3
q-zeta function (3) 3
q‐stirling numbers (3) 3
set partition statistics (3) 3
05a15 (2) 2
[ math.math-co ] mathematics [math]/combinatorics [math.co] (2) 2
alternating hurwitz q-zeta functions (2) 2
alternating multiple hurwitz q-zeta functions (2) 2
analog (2) 2
bell numbers (2) 2
bernoulli and euler polynomials (2) 2
bernoulli polynomials (2) 2
charlier (2) 2
classical analysis and odes (2) 2
combinatorial probability (2) 2
combinatorial statistics (2) 2
computation (2) 2
computational mathematics (2) 2
continued fractions (2) 2
derangements (2) 2
euler distribution (2) 2
euler-maclaurin summation formula (2) 2
extended q-euler numbers and polynomials (2) 2
fibonacci numbers (2) 2
finite vector-spaces (2) 2
generalized q-factorial coefficients (2) 2
gessel-viennot lattice paths (2) 2
harmonic numbers (2) 2
higher-order extended q-euler numbers and polynomials (2) 2
integer partition (2) 2
integers (2) 2
integrals (2) 2
inter-record times (2) 2
inversions (2) 2
involutions (2) 2
jacobi-trudi determinants (2) 2
log concave (2) 2
major index (2) 2
matematik (2) 2
mathematical models (2) 2
natural sciences (2) 2
naturvetenskap (2) 2
ordered partitions (2) 2
orthogonal polynomials (2) 2
p,q-stirling numbers (2) 2
partition statistics (2) 2
q-appell polynomials (2) 2
q-bernoulli (2) 2
q-bernoulli and q-euler polynomials (2) 2
q-binomial coefficients (2) 2
q-distributions (2) 2
q-extensions of the bernoulli and euler polynomials and numbers (2) 2
q-extensions of the riemann zeta function and the hurwitz zeta function (2) 2
q-lah numbers (2) 2
q-stirling formula (2) 2
q-stirling numbers of the first kind (2) 2
r-whitney numbers (2) 2
record times (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete Mathematics, ISSN 0012-365X, 03/2019, Volume 342, Issue 3, pp. 628 - 634
The orthogonality of the (q,t)-version of the Stirling numbers has recently been proved by Cai and Readdy using a bijective argument. In this paper, we... 
Stirling numbers | Recurrence relations | [formula omitted]-analogues | [Formula presented]-analogues | MATHEMATICS | Q-STIRLING NUMBERS | Q-ANALOGS | (q, t)-analogues | CUBES | SUMS
Journal Article
Electronic Notes in Discrete Mathematics, ISSN 1571-0653, 10/2016, Volume 54, pp. 361 - 366
Stirling numbers of the second kind and Bell numbers for graphs were defined by Duncan and Peele in 2009. In a previous paper, one of us, jointly with Nyul,... 
q-Stirling numbers | q-Bell numbers | special numbers for graphs | q-Fibonacci numbers | Bell numbers | q-analogues | Stirling numbers
Journal Article
Applicable Analysis and Discrete Mathematics, ISSN 1452-8630, 04/2018, Volume 12, Issue 1, pp. 178 - 191
We define the (q, alpha)-Whitney numbers which are reduced to the a -Whitney numbers when q -> 1. Moreover, we obtain several properties of these numbers such... 
(q, α)-Whitney numbers | α-Whitney-Lah numbers | α-Whitney numbers | Q-Stirling numbers | R-Whitney numbers | alpha -Whitney numbers | MATHEMATICS | q-Stirling numbers | MATHEMATICS, APPLIED | alpha-Whitney-Lah numbers | (q, alpha)-Whitney numbers | BERNOULLI POLYNOMIALS | r-Whitney numbers
Journal Article
ELECTRONIC JOURNAL OF COMBINATORICS, ISSN 1077-8926, 04/2019, Volume 26, Issue 2
We exhibit a connection between two statistics on set partitions, the intertwining number and the depth-index. In particular, results link the intertwining... 
MATHEMATICS | Q-STIRLING NUMBERS | INVOLUTIONS | CHARLIER | MATHEMATICS, APPLIED | ANALOG | CONGRUENCE B-ORBITS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2014, Volume 232, pp. 132 - 143
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 12/2008, Volume 14, Issue 12, pp. 1267 - 1277
The main purpose of this paper is to investigate several further interesting properties of symmetry for the p-adic invariant integrals on Zp. From these... 
q-Volkenborn integrals | q-Euler numbers | q-stirling numbers | q-Bernoulli numbers
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 04/2016, Volume 289, Issue 5-6, pp. 693 - 717
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 2/2011, Volume 15, Issue 1, pp. 241 - 257
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 10/2009, Volume 215, Issue 3, pp. 1185 - 1208
In this paper, we systematically recover the identities for the q-eta numbers η and the q-eta polynomials η (x), presented by Carlitz [L. Carlitz, q-Bernoulli... 
Euler-Maclaurin summation formula | q-Extensions of the Riemann zeta function and the Hurwitz zeta function | q-Stirling numbers of the second kind | q-Extensions of the Bernoulli and Euler polynomials and numbers | MATHEMATICS, APPLIED | Q-ANALOGS | DIRICHLET SERIES
Journal Article
Discrete Mathematics, ISSN 0012-365X, 08/2012, Volume 312, Issue 15, pp. 2197 - 2202
We obtain explicit formulas that express the complete homogeneous symmetric polynomials of the sequence of partial sums sk of a sequence xk as polynomials in... 
Legendre–Stirling numbers | Symmetric polynomials | Gaussian coefficients | Generalized Stirling numbers | [formula omitted]-Stirling numbers | q-Stirling numbers | Legendre-Stirling numbers | MATHEMATICS | DIVIDED DIFFERENCES | PASCAL MATRICES
Journal Article
Journal of Integer Sequences, 09/2008, Volume 11, Issue 3
Journal Article
Discrete Mathematics, ISSN 0012-365X, 07/2015, Volume 338, Issue 7, pp. 1067 - 1074
We derive a combinatorial equilibrium for bounded juggling patterns with a random, q-geometric throw distribution. The dynamics are analyzed via rook... 
Markov process | Combinatorial stationary distribution | Ferrers board | [formula omitted]-Stirling number | Juggling pattern | q-Stirling number | POLYNOMIALS | MATHEMATICS | Q-STIRLING NUMBERS | SEQUENCES
Journal Article
Axioms, ISSN 2075-1680, 03/2013, Volume 2, Issue 1, pp. 10 - 19
  In this paper, we define the generating functions for the generalized q-Stirling numbers of the second kind. By applying Mellin transform to these functions,... 
q-Bernoulli numbers and polynomials | Generalized q-Stirling numbers of the second kind | Q-zeta function | generalized q-Stirling numbers of the second kind | q-zeta function
Journal Article
Journal of the Korean Mathematical Society, ISSN 0304-9914, 2010, Volume 47, Issue 3, pp. 645 - 657
In this paper, more generalized q-factorial coefficients are examined by a natural extension of the q-factorial on a sequence of any numbers Tins immediately... 
Q-stirling numbers | Q-factorial | Q-lah numbers | MATHEMATICS | q-Stirling numbers | MATRIX | MATHEMATICS, APPLIED | q-factorial | q-Lah numbers
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2010, Volume 310, Issue 17, pp. 2280 - 2298
Multiple q t -binomial coefficients and multiple analogues of several celebrated families of related special numbers are constructed in this paper. These... 
Multiple special numbers | Multiple binomial coefficients | Discrete probability measures | Well-poised Jackson coefficients | Well-poised Macdonald functions | Q-STIRLING NUMBERS | CHARLIER | IDENTITIES | PROOF | MATHEMATICS | RESTRICTED GROWTH FUNCTIONS | Q-BERNOULLI | TRANSFORMATIONS | Heterocyclic compounds | Statistics
Journal Article
Advances in Applied Mathematics, ISSN 0196-8858, 2007, Volume 38, Issue 3, pp. 275 - 301
Adin, Brenti, and Roichman [R.M. Adin, F. Brenti, Y. Roichman, Descent numbers and major indices for the hyperoctahedral group, Adv. in Appl. Math. 27 (2001)... 
Carlitz's identity | Major index | Coinvariant algebra | Descent number | Hilbert series | Hyperoctahedral group | SIGNED PERMUTATION STATISTICS | Q-STIRLING NUMBERS | MATHEMATICS, APPLIED | major index | descent number | CALCULUS | coinvariant algebra | hyperoctahedral group | EULERIAN POLYNOMIALS
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 2011, Volume 34, Issue 3, pp. 487 - 501
In this paper, we establish more properties for the q-analogue of the unified generalization of Stirling numbers including the vertical and horizontal... 
Q-stirling numbers | A-tableau | Exponential-type stirling numbers | Generalized factorial | Rational generating function | Stirling numbers | 0-1 tableau | MATHEMATICS | exponential-type Stirling numbers | q-Stirling numbers | generalized factorial | rational generating function | COMBINATORIAL APPLICATIONS | FORMULAS
Journal Article
Electronic Journal of Combinatorics, ISSN 1077-8926, 02/2018, Volume 25, Issue 1
We give combinatorial proofs of q-Stirling identities using restricted growth words. This includes a poset theoretic proof of Carlitz's identity, a new proof... 
Poset decomposition | Q-Stirling numbers | Restricted growth words | Q-analogues | q-Stirling numbers | MATHEMATICS, APPLIED | CHARLIER POLYNOMIALS | NUMBERS | Q-ANALOGS | q-analogues | restricted growth words | FROBENIUS | MATHEMATICS | EULER-MAHONIAN STATISTICS | SET PARTITION STATISTICS | RESTRICTED GROWTH FUNCTIONS | poset decomposition | FORMULAS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.